# SDR ASAA2021070535442

- Difficulty date: July 5, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,561 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320600
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS AREA OF CORROSION ON TOP SURFACE, JUST AFT CORNER OF L2 DOOR           DOT:A443 GROUNDED - YES. REMOVED CORROSION AND REPAIRED 2EA AREAS IAW A320 SRM 53-41-14. ORIGINAL THICKNESS .063, THICKNESS REMOVED .043, THICKNESS REMAINING .020, FOR BOTH AREAS. ACCOMPLISHED REPAIR PRINCIPLE 7 TO AREA 1 AND ACCOMPLISHED REPAIR PRINCIPLE 8 TO AREA 2. ALL WORK PERFORMED IAW A320 SRM 53-41-14 CATEGORY "A" REPAIRS                                          DOT REMOVED
